×

zbMATH — the first resource for mathematics

Nonlinear eigenvalue problems and Galerkin approximations. (English) Zbl 0162.20302

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Melvyn S. Berger, A Sturm-Liouville theorem for nonlinear elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa (3) 20 (1966), 543 – 582. · Zbl 0147.09503
[2] Felix E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862 – 874. · Zbl 0127.31901
[3] Felix E. Browder, Variational methods for nonlinear elliptic eigenvalue problems, Bull. Amer. Math. Soc. 71 (1965), 176 – 183. · Zbl 0135.15802
[4] Felix E. Browder, Infinite dimensional manifolds and non-linear elliptic eigenvalue problems, Ann. of Math. (2) 82 (1965), 459 – 477. · Zbl 0136.12002 · doi:10.2307/1970708 · doi.org
[5] Felix E. Browder, Problèmes nonlinéaires, Séminaire de Mathématiques Supérieures, No. 15 (Été, 1965), Les Presses de l’Université de Montréal, Montreal, Que., 1966 (French).
[6] S. Hildebrandt, Über die Lösung nichtlinear Eigenwertaufgaben mit dem Galerkinverfahren, Math. Z. 101 (1967), 255 – 264 (German). · Zbl 0155.46402 · doi:10.1007/BF01115104 · doi.org
[7] L. A. Ljusternik, The topology of the calculus of variations in the large, Translated from the Russian by J. M. Danskin. Translations of Mathematical Monographs, Vol. 16, American Mathematical Society, Providence, R.I., 1966.
[8] M. M. Vainberg, Variational methods for the study of nonlinear operators, Holden-Day, Inc., San Francisco, Calif.-London-Amsterdam, 1964. With a chapter on Newton’s method by L. V. Kantorovich and G. P. Akilov. Translated and supplemented by Amiel Feinstein.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.